# SDR ASAA2013020593826

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 42,645 hours, 23,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6548240504
- Condition: Chafed
- Location: Bs 1140-1156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL UNDER RT HORIZONTAL STAB AFT LWR ATTACH FITTING CHAFED (AT SLIDER SEAL OPENING).  R & R SKIN IAW SRM 51-40-02.
